# SDR ON717JB121405JC

- Difficulty date: December 14, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N717JB
- Make and model: Lear 60LEAR
- Aircraft serial: 093
- Engine: Pwa PW305
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 24170161
- Part serial: 5626
- Condition: Sticking
- Location: Nlg
- Part time: 3,397 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  INSPECTED LANDING GEAR SYSTEM AND FOUND NOSE GEAR FREE FALL ACTUATOR ARM TO BE STICKING IN EXTENDED POSITION.  REPLACED NOSE GEAR FREE FALL ACTUATOR.  ACCOMPLISHED NOSE GEAR UPLOCK ADJUSTMENT TEST, FREE FALL GEAR BLOW DOWN PLUMBING LEAK CHECK AND SEVERAL GEAR SWINGS WITH SATISFACTORY RESULTS.  (K)
